Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Arithmetical properties of finite rings and algebras, and analytic number theory


Author: John Knopfmacher
Journal: Bull. Amer. Math. Soc. 76 (1970), 830-833
MSC (1970): Primary 1694, 1644, 1632; Secondary 1041, 1048, 1050, 1690
DOI: https://doi.org/10.1090/S0002-9904-1970-12573-3
MathSciNet review: 0274529
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Hall, A contribution to the theory of groups of prime-power order, Proc. London Math. Soc. (2) 36 (1934), 29-95.
  • 2. G. H. Hardy and S. Ramanujan, Asymptotic formulae concerning the distribution of integers of various types, Proc. London Math. Soc. (2) 16 (1917), 112-132.
  • 3. G. H. Hardy and S. Ramanujan, Asymptotic formulae in combinatory analysis, Proc. London Math. Soc. (2) 17 (1918), 75-115.
  • 4. G. Higman, Enumerating p-groups. I: Inequalities, Proc. London Math. Soc. (3) 10 (1960), 24-30. MR 22 #4779. MR 113948
  • 5. D. G. Kendall and R. A. Rankin, On the number of Abelian groups of a given order, Quart. J. Math. Oxford Ser. 18 (1947), 197-208. MR 9, 226. MR 22569
  • 6. H. Wegmann, Beiträge zur Zahlentheorie auf freien Halbgruppen. I, II, J. Reine Angew. Math. 221 (1965), 20-43; 150-159. MR 32 #4097; MR 32 #4098. MR 186639

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 1694, 1644, 1632, 1041, 1048, 1050, 1690

Retrieve articles in all journals with MSC (1970): 1694, 1644, 1632, 1041, 1048, 1050, 1690


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12573-3

American Mathematical Society